Skin Care Talk banner

1 - 15 of 15 Posts

·
Registered
Joined
·
49 Posts
Discussion Starter #1
Hey Board,

Sorry don't mean to bring every little thing that is happening with these products to the board. But I am new to all of this, and when something "extra" happens I will be reporting here. I woke up this morning and noticed very pronounced lines under both of my eyes. I have NEVER had problems with lines underneath my eyes at all.

And this just started after using the HQ + Retin combo. I am doing the alternating version, by using HQ 2x day and the the next day Retin A at night. Yesterday was my HQ day, and this morning, I noticed these "very" visible lines underneath both of my eyes. I took a cold towel and placed it underneath my eyes, but I can still see them.

Ummm, anybody know what this is, and if this is something I should be concerned about? And more importantly, how do I rid them from my face! I am hoping this isn't something permanent!
Btw, I am not that old before anyone attributes this to age, I am in my late 20's....need ya help again!

*Pic for reference included*​

 

·
Registered
Joined
·
49 Posts
Discussion Starter #3
Oh wow, I have been applying an ice pack..lol. I don't know if this helps, but I am the queen of ice packs and cold towels. Anything happens to my face and an ice pack and cold towel is applied. I have noticed they aren't "as" noticeable as they were when I first woke up this morning, but I can still see them. I also read on another site that you aren't suppose to apply HQ by the eyes, so now I'm a bit worried. I was applying it on my dark circle areas under my eyes, but I will no longer be doing this. I will just apply to the other darker areas on my face. I'm not trying to do my whole body or even neck at this moment. I'm trying to go as "safe" and "slow" with this process as possible. So I am only doing the darker areas on my face for now.

Another thing I've noticed, and that is the burning sensation when I apply my sunblock to my face in the morning. I am not applying the sunblock with the HQ at the same time. The sunblock is being applied alone by itself, but I am now noticing that since using these products I get a burning sensation whenever I apply the sunblock to my face. I am currently using Neutrogena Age Shield SPF 70 sunblock. I am wondering if the SPF is too high, i'm not sure. I was wondering if anyone else face seem to be sensitive to sunblock while using the HQ+ Retin combo.
 

·
Registered
Joined
·
6,896 Posts
Odd...I've been using this combo for months now w/o getting lines. Have you been getting enough sleep? Have you been stresses out a lot? Sometimes these factors can cause a temporary (at your young age) lining effect.
 

·
Registered
Joined
·
49 Posts
Discussion Starter #5
You know it could be the "not enough sleep" issue. I'll be very honest and say that since my hubby is gone for now, I don't sleep well at all. I have went from going to bed around 10-10:30pm to now going to bed at about 1:00-2:00am in the morning. So that could be it, although I do sleep very late in the day. I'll usually try to go back to bed as well to make up for lost sleep, but nonetheless the drastic change in sleep patterns could have some bearing on these lines.
 

·
Registered
Joined
·
6,896 Posts
I'm 44 & if this caused lines, I'd've logically gotten them B4 you did. As you can see by my avatar (unretouched & un-made-up) It dod not do this to me. Please try to get some sleep. Messing with your circadian rhythms is not a good thing.
 

·
Registered
Joined
·
108 Posts
I've to admit that I have sleeping issues. I too apply HQ to my dark circles I guess it is harsh to do that and irritates it.

Ondine, you've got such beautiful eyes. Mine are ugly and small with no lashes lol. I'm might get this Lumigan stuff soon.
 

·
Registered
Joined
·
6,896 Posts
I bet your eyes are not ugly at all! As for no lashes, hit the Lumigan. It is incredible!
 

·
Registered
Joined
·
47 Posts
Hey Board,

Sorry don't mean to bring every little thing that is happening with these products to the board. But I am new to all of this, and when something "extra" happens I will be reporting here. I woke up this morning and noticed very pronounced lines under both of my eyes. I have NEVER had problems with lines underneath my eyes at all.

And this just started after using the HQ + Retin combo. I am doing the alternating version, by using HQ 2x day and the the next day Retin A at night. Yesterday was my HQ day, and this morning, I noticed these "very" visible lines underneath both of my eyes. I took a cold towel and placed it underneath my eyes, but I can still see them.

Ummm, anybody know what this is, and if this is something I should be concerned about? And more importantly, how do I rid them from my face! I am hoping this isn't something permanent!
Btw, I am not that old before anyone attributes this to age, I am in my late 20's....need ya help again!

*Pic for reference included*​
Hey, are you still using the Hq/Ra under your eyes...Do you still have the lines under your eyes?
I have also noticed that since i have started using the Likas sopa that when i apply my sunblock, it slightly tingles and burns mildly???I am using Aveno spf 55 for my face
Dont know the exact cause of irritation yet, as i do not apply Hq/Ra on my face so I am assuming its the Likas....
Are you using any exfoliating soaps
 

·
Registered
Joined
·
7,915 Posts
if you use the retinA 0.5% cream version lightely around the eyes and dont use HQ, this caused my eyes to have a slight line once and I am sure it was the HQ. Those lines should be gone with the retin a as it tightens hte skin around hte eyes, thereby stretching the skin lines out and effectively eradicating them, and yes it could be sleep and stress, try to get sufficient sleep even if you have a lot on your mind or if you are stressing, think of it this way, your problems will be there the next day even if you worry or not so if you dont worry and get energy by sleeping, you will feel better the next day and tackle them with a positive attitude.



Skin | care | talk
 

·
Registered
Joined
·
47 Posts
oh btw on the basic skin care forum, they have a thread addressing this problem..you should check it out
well its not about the lines under the eyes but they address dark circles
its called dark circles HELP
 

·
Registered
Joined
·
47 Posts
if you use the retinA 0.5% cream version lightely around the eyes and dont use HQ, this caused my eyes to have a slight line once and I am sure it was the HQ. Those lines should be gone with the retin a as it tightens hte skin around hte eyes, thereby stretching the skin lines out and effectively eradicating them, and yes it could be sleep and stress, try to get sufficient sleep even if you have a lot on your mind or if you are stressing, think of it this way, your problems will be there the next day even if you worry or not so if you dont worry and get energy by sleeping, you will feel better the next day and tackle them with a positive attitude.
So if i only use the Ra, i shouldnt have a problem right?
 

·
Registered
Joined
·
7,915 Posts
no you shouldnt have a problem, use the cream version though and use hte 0.5% as its right in the middle and is not overly irritation, use a light coating, you should be good, also try to drink a lot of water, at least 8 - 8 ounces glasses a day as it increasing moisture supply to the skin and helps with the creams.



Skin | care | talk
 

·
Registered
Joined
·
6,896 Posts
The advice to drink water is priceless. Please listen to LightenNLift. I don't think modern medicine has yet to grasp all the benefits of drinking 8 oz 8 times/day. Makes your body feel like a well oiled machine & gives your skin as a 'plush' springy quality that is hard to describe. Everything just works better.
 

·
Registered
Joined
·
9 Posts
Hey, are you still using the Hq/Ra under your eyes...Do you still have the lines under your eyes?
I have also noticed that since i have started using the Likas sopa that when i apply my sunblock, it slightly tingles and burns mildly???I am using Aveno spf 55 for my face
Dont know the exact cause of irritation yet, as i do not apply Hq/Ra on my face so I am assuming its the Likas....
Are you using any exfoliating soaps[/QUote

I cannot use the Likas Soap on my face. I started using it prior to HQ/RA regiment. However, I do not have a problem with using the soap on other areas.
 
1 - 15 of 15 Posts
Top